# SDR IPXA2021110175497

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,735 hours, 18,448 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pipe
- Part number: AYK7550812
- Condition: Ruptured
- Location: L/H W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAPPX. 250 MILES FROM SDF DURING DECENT AP1 DISCONNECTED AND WE RECEIVED A LEVEL 1 HYD. 2 OFF ALERT, HYD 2 QUANATY WAS 2.6 GALLONS, REDUCED TO 2.1 DURING APPROACH.REMOVED AND REPLACED HYD. PRESSURE LINE IN L/H W/W, LEAK CHECK IS GOOD REF. AMM 20-50-01-910-801, AND AMM 71-00-02-800-810.
